# SDR CA980504005

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED THE NR 1 ENGINE OIL AND TORQUE PRESSURE DROPPED TO ZERO.   NR 1 ENGINE PROP RPM FROM 1900 TO 1500.  N1 AND ITT WERE NORMAL. THE ENGINE WAS SHUTDOWN WITHIN MINUTES.  POST- FLIGHT INSPECTION FOUND NR 1 ENGINE OIL PRESSURE RELIEF VALVE TO BE UNSECURED.  THE RELIEF VALVE WAS RESECURED.  ALL FILTERS WERE INSPECTED AND CLEANED.  THE ENGINE WAS RUN-UP AND THE VALVE AND FILTERS WERE CHECKED SERVICEABLE.
